MAUDE Adverse Event Report: INNOMED INC. INNOMED; HOHMANN RETRACTOR ORTHOLUCENT SQUARE TIP 16MM

INNOMED INC. INNOMED; HOHMANN RETRACTOR ORTHOLUCENT SQUARE TIP 16MM
Model Number 4558-R
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
For a fractured left hip, a hohmann retractor wqas usef.The tip ws weak and it bent.This was a radiolucent retractor, a kind that is not normally kept in the hip set.
 
Additional Manufacturer Narrative
Received notification from customer and requested that the device be sent in for evaluation.Customer agreed.Waiting to receive the device.Will provide results of evaluation in follow up report.

Brand Name
INNOMED
Common Device Name
HOHMANN RETRACTOR ORTHOLUCENT SQUARE TIP 16MM
Manufacturer (Section D)
INNOMED INC.
130 estus drive
savannah FL 31404
Manufacturer (Section G)
GSELL MEDICAL PLASTICS AG
pilatusstrasse 32
ch-5630 muri ag,
SZ  
Manufacturer Contact
fernando fondra
pilatusstrasse 32
ch-5630 muri ag 
SZ  
MDR Report Key14074311
Report Number1833053-2022-00002
Device Sequence Number4813779
Product Code GAD
UDI-Device Identifier00840277118981
UDI-Public00840277118981
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4558-R
Device Catalogue Number4558-R
Device Lot Number0916GSL
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite